Common fixed point theorems in generalized Menger spaces with t-norm T of Hadžić-type

Asha Rani, Sanjay Kumar

Abstract


In this paper we prove a common fixed point theorem for a class of generalized Kannan type mappings with continuous t-norm T of Hadžić-type (in short H-type) in generalized Menger spaces. In fact, our result generalizes the result of Choudhury et. al.[4] for weakly compatible maps. At the end, we give an example in support of our theorem.

Full Text: PDF

How to Cite this Article:

Asha Rani, Sanjay Kumar, Common fixed point theorems in generalized Menger spaces with t-norm T of Hadžić-type, Adv. Fixed Point Theory, 3 (2013), 151-163

Copyright © 2013 Asha Rani, Sanjay Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: afpt@scik.org

Copyright ©2022 SCIK Publishing Corporation